Mathematische Zeitschrift

, Volume 196, Issue 1, pp 13–19

On spacelike hypersurfaces with constant mean curvature in the de Sitter space

  • Kazuo Akutagawa
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Calabi, E.: Examples of Bernstein problems for some nonlinear equations. Proc. Symp. Pure Appl. Math.15, 223–230 (1970)Google Scholar
  2. 2.
    Cheng, S.-Y., Yau, S.-T.: Maximal space-like hypersurfaces in the Lorentz-Minkowski spaces. Ann. Math.104, 407–419 (1976)Google Scholar
  3. 3.
    de Carmo, M., Dajczer, M.: Rotation hypersurfaces in spaces of constant curvature. Trans. Am. Math. Soc.277, 685–709 (1983)Google Scholar
  4. 4.
    Hawking, S.W., Ellis, G.F.: The large scale structure of space-time. Cambridge: University Press 1973Google Scholar
  5. 5.
    Mori, H.: Stable complete constant mean curvature surfaces in 19-1 andH 3. Trans. Am. Math. Soc.278, 671–687 (1983)Google Scholar
  6. 6.
    Nishikawa, S.: On spacelike hypersurfaces in a Lorentzian manifold. Nagoya Math. J.95, 117–124 (1984)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Kazuo Akutagawa
    • 1
  1. 1.Department of MathematicsMiyakonojo National College of TechnologyMiyazakiJapan

Personalised recommendations